Alert archive / Missouri / Tornado Warnings in 2023

Tornado Warning 7, NWS Kansas City, MO

May 6, 20234 counties in Missouri

NWS Kansas City, MO issued this tornado warning at May 6, 2023, 6:33 PM CDT for 4 counties in Missouri. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2023, 6:33 PM CDT (23:33 UTC)
Expired
May 6, 2023, 7:15 PM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO

The radar

The Pleasant Hill radar (KEAX), 162 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:50 PM CDTHAIL 2.55 Nne Mcfall, MOESTIMATED FROM PICTURE SUBMITTED ON SOCIAL MEDIA.
May 6, 6:52 PM CDTHAIL 2.752 S Bethany, MOMOSTLY QUARTERS WITH GOLF BALL TO BASEBALL SIZE HAIL STONES MIXED IN. WINDS GUSTING OVER 60 MPH AS WELL. VISIBLE WALL CLOUD.
May 6, 7:11 PM CDTHAIL 2.756 Wnw Coffey, MOREPORTED VIA SOCIAL/BROADCAST MEDIA.
May 6, 7:14 PM CDTHAIL 41 Wnw Gilman City, MOREPORTED VIA SOCIAL MEDIA.
May 6, 7:15 PM CDTTSTM WND GST 702 S Gilman City, MOWIND GUSTS 60-70 MPH WINDS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 3:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2023-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2023-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1356 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
494 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

260 
WFUS53 KEAX 062333
TOREAX
MOC061-079-081-129-070015-
/O.NEW.KEAX.TO.W.0007.230506T2333Z-230507T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
633 PM CDT Sat May 6 2023

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Northern Daviess County in north central Missouri...
  Northwestern Grundy County in north central Missouri...
  Southwestern Mercer County in north central Missouri...
  Southern Harrison County in north central Missouri...

* Until 715 PM CDT.
    
* At 633 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near New Hampton, or 8 miles southeast of Albany,
  moving east at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Bethany, Gilman City, New Hampton, Coffey, Mount Moriah, Brimson
  and Modena.

This includes Interstate 35 in Missouri between mile markers 81 and
95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4034 9367 4009 9375 4012 9422 4030 9421
TIME...MOT...LOC 2333Z 269DEG 31KT 4018 9420 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

BMW
2 follow-up statements
781 
WWUS53 KEAX 062355
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
655 PM CDT Sat May 6 2023

MOC061-079-081-129-070015-
/O.CON.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Daviess MO-Grundy MO-Mercer MO-Harrison MO-
655 PM CDT Sat May 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY...SOUTHWESTERN MERCER AND
SOUTHEASTERN HARRISON COUNTIES...
    
At 655 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilman City, or 8 miles south of Bethany, moving
east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bethany, Gilman City, Coffey, Brimson and Modena. 

This includes Interstate 35 in Missouri between mile markers 82 and
93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4034 9367 4009 9375 4011 9405 4019 9412
      4028 9405
TIME...MOT...LOC 2355Z 272DEG 32KT 4015 9398 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

BMW
285 
WWUS53 KEAX 070003
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
703 PM CDT Sat May 6 2023

MOC129-070013-
/O.CAN.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Mercer MO-
703 PM CDT Sat May 6 2023

...THE TORNADO WARNING FOR SOUTHWESTERN MERCER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Missouri.

LAT...LON 4026 9370 4009 9375 4010 9396 4017 9402
      4024 9397 4026 9379
TIME...MOT...LOC 0003Z 277DEG 28KT 4013 9391 

$$

MOC061-079-081-070015-
/O.CON.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Daviess MO-Grundy MO-Harrison MO-
703 PM CDT Sat May 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN HARRISON
COUNTIES...
    
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gilman City, or 11 miles southeast of Bethany,
moving east at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gilman City and Brimson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4026 9370 4009 9375 4010 9396 4017 9402
      4024 9397 4026 9379
TIME...MOT...LOC 0003Z 277DEG 28KT 4013 9391 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

BMW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 6, 4:01 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 6, 4:01 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
401 PM CDT Sat May 6 2023

.Discussion...
Issued at 400 PM CDT SAT MAY 6 2023

Key Messages:

- Warm Temperatures Continue

- Showers and Thunderstorms Next Few Days

- Large Amounts of Timing and Storm Mode Uncertainty

Discussion:

Mid to upper-level ridge axis is starting to move into the Great
Lakes Region this afternoon. The trough over the western CONUS that
has been parked there for quite some time remains in place and
continues to blast short-waves across the region. The southwesterly
H5 flow around 70 kts has promoted stronger CVA across most of the
Plains to Upper Mississippi River Valley. This has phased well with
WAA across the Plains and has allowed a surface cyclone to deepen.
Throughout this afternoon, the warm front with this system has made
it up to about the Hwy. 36 corridor. The early convection in
northeast Missouri helped to stall this boundary somewhat, but is
once again on the move. Main question will be how far north does it
travel. The H5 trough over the western CONUS is not making a whole
lot of progress, thus at some point overnight the warm front likely
stalls out. As the low-level WAA has continued this afternoon, it
looks like we have had an area of weak subsidence emanate from the
mid-levels that have cleared up skies, as well a drier air around
the 700mb moving in. As a result, insolation has increased boundary
destabilization this afternoon, and satellite imagery continues to
show some developing cumulus fields. The EML just above 700mb though
appears to be capping the cumulus field at the moment. Visible
imagery is showing wave like structure this afternoon, indicating
vertical motion is hitting a cap but wind shear remains moderately
strong. With the warm front near by as well as pressure falls
associated with the surface low, there is a decent amount of forcing
around that could favor precipitation later this evening and perhaps
into the overnight hours. The CAMs continue to remain all over the
place with respect to solutions this evening (and this propagates
into the Sunday and Monday forecast as well). The main issue this
evening and into the overnight hours will be how robust the boundary
layer mixing is. Dewpoint depressions are around 15F along the warm
front at the moment, and may continue to increase over the next
couple of hours. With drier air coming in at 700mb, this may hinder
the moisture supply that is available. Since The 14z-19z cycles of
the HRRR have been developing a discrete supercell after 00z this
evening across northern Missouri, tied closely to the warm front.
Other than that though, the HRRR is rather dry. Meanwhile, the 12z
NSSL-WRF has scattered activity north of Hwy. 36 between 00-06z this
evening, and the 4km NAM-NEST lights up a line across Central
Missouri. This kind of spread in the solutions is the cause behind
tonight's large amount of uncertainty, and thus a POP forecast that
bounces around quite a bit trying to reflect what the atmosphere
could be capable of. The following details are conditional on the
forcing being able to overcome the drier CBL and the capping in
place. Most of this will pertain to northern Missouri this evening.
Mid-level lapse rates will be around 8.0 C/km in the vicinity of the
warm front and remnant outflow boundary, which will support stronger
updrafts with parcels that are mechanically lifted to their LFC.
There is plenty of deep layer shear available to support an initial
supercell storm mode for stronger updrafts, and enough cyclonic
shear in the first 0-3km to support stronger mesocyclone
development. There is also a fair amount of cyclonic shear in the
lowest 0-1km and even 0-500m layer featuring around 150 m^2/s^2 of
SRH in these layers, a decent streamwise component. Therefore, if a
supercell develops, such as what the HRRR has been suggesting since
14z this afternoon, could be capable of producing a tornado. So far
the LCLs in northern Missouri have been around 800-900m. However,
watching the airmass come in from Central Kansas and continued
mixing for the next few hours, we may see those LCLs jump to over
1000m, which will start to get in a territory that often hinders
tornado development. In addition, the stronger shear may also
support larger hail in conjunction with the steep mid-level lapse
rates. If a supercell develops and the storm-relative inflow is just
right, there may be enough dry air to allow for a deeper hail embryo
growth zone that could result in larger hail. And finally, a
supercell could produce a stronger cold pools resulting in damaging
winds. If we continue to see surface dewpoints decrease and LCLs
increase, would expect mainly a hail and wind threat. As the LLJ
ramps up this evening, if we see a more a multi-cell initiation, the
storms would congeal and develop a stronger cold pool, resulting
mainly in wind threat. The NAM-NEST seems to want to favor this
solution, though will mention that the NAM-NEST likely maintains it
for too long. Multi cells may have the thermodynamics to briefly
produce hail as well with these lapse rates. Depending on how
quickly the shear is realized will depend on how long multi cells
would last and remain discrete. Overall, a robust storm can't be
ruled out this evening, but confidence in these severe details is
very low given how conditional initiation is to begin to with.

Sunday, the surface cyclone continues northward but another
vorticity maximum ejects off the main trough and PV anomaly over the
west coast. This will result in another area of surface cyclogenesis
across the Plains and continue an afternoon of pressure fall trends.
Low-level flow will maintain a meridional component to it which
should maintain stronger theta-e advection and an unstable airmass.
The main question with instability though will be Saturday Night's
convection activity (or perhaps lack there of) and how well the
boundary layer will be able to recover. There could also be the
question of remnant outflow boundaries, or if the current warm front
stalls somewhere over the area. Mid-level lapse rates should remain
healthy (at least 7.5 C/km or greater) ahead of the developing
cyclone. There has been a decent trend within the CAMs to develop a
complex of thunderstorms over southeast Nebraska late tomorrow in
the afternoon, and eventually form a line across the IA-MO border.
However, if the boundary remains in place and there is enough
boundary layer recovery, a few discrete storms could be possible as
well. The stronger H5 flow remains in place maintaining the deep
layer shear and ability for convection to organize. Given that
tomorrow's setup will largely depend on tonight's outcome, will not
dive too deep into the mesoscale details. The shear and instability
tomorrow though if fully realized can present all hazard types with
supercells, and another wind threat if a bowing segment line were to
develop. Stay tuned for mesoscale analysis updates tomorrow when the
forecast can be refined. Most of the severe weather threat would be
north of Hwy. 36. However, thunderstorms are possible across most of
the forecast area on Sunday, and may have potential for produce
severe wind gusts and larger hail.

Monday, another short-wave ejects from the main trough over the west
and we continue to see stronger theta-e advection into the area.
Basic thunderstorm ingredients come together once again, and with
deep layer shear still in place potential for organized activity.
This is highlighted by the Day 3 Slight Risk along Interstate 70 for
Missouri into extreme eastern Kansas. Like with the Sunday event
depending on Saturday Night activity, Monday activity may depend on
Sunday activity with respect to thermodynamic recovery. At this
point, it is hard to try to discuss more mesoscale details for this
threat.

For the rest of the week, temperatures will remain well above
normal. Eventually the trough over the western CONUS will start to
propagate toward central CONUS. This will bring additional rain
shower and thunderstorm potential later this week.

&&

.Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1226 PM CDT SAT MAY 6 2023

MVFR broken ceilings should mix out over the next hour or so,
leaving scattered cloud cover and then a few cumulus later into
the afternoon. As the skies clear mixing should allow for wind
gusts around 25 kts this afternoon. Thunderstorm chances will
remain well north or east of the terminals sites this evening.
Signals for fog also remain well north of the area. For tomorrow,
breezy again. Thunderstorms are possible Sunday but best chances
look to be after 18z, thus have held any mentions of it from these
TAFs.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Krull
Aviation...Krull
Hazardous weather outlook, May 6, 3:50 AM CDT, 14 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
350 AM CDT Sat May 6 2023

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-070900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
350 AM CDT Sat May 6 2023

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 There is a slight risk for a few strong to severe thunderstorms
 across portions of northeastern Missouri this afternoon into the
 evening. The main threats will be for damaging winds and large hail.

 The first early season heat is expected today and tomorrow as
 temperatures will rise into the upper 80s to lower 90s. Early
 season heat is when we see the most heat related illnesses as
 people may not be acclimated yet.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Severe storms will also be possible Sunday night and again on Monday
 as a cold front moves through the area. The main threat will be for
 damaging winds and large hail.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 6, 4:45 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             SKIDMORE                40.29N 95.08W
05/06/2023  E1.00 INCH       NODAWAY            MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 6, 4:58 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             SKIDMORE                40.29N 95.08W
05/06/2023  E1.75 INCH       NODAWAY            MO   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0444 PM     HAIL             WESTBORO                40.54N 95.32W
05/06/2023  E1.75 INCH       ATCHISON           MO   PUBLIC

&&
Local storm report, May 6, 5:04 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             5 WNW ELMO              40.54N 95.20W
05/06/2023  E1.00 INCH       NODAWAY            MO   STORM CHASER

            1-INCH HAIL WAS REPORTED.

&&

CDB
Local storm report, May 6, 5:18 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
518 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             4 N ROCK PORT           40.47N 95.52W
05/06/2023  E1.00 INCH       ATCHISON           MO   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

BP
Special weather statement, May 6, 6:16 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
616 PM CDT Sat May 6 2023

MOZ002-004-062345-
Gentry MO-Nodaway MO-
616 PM CDT Sat May 6 2023

...A strong thunderstorm will impact portions of northwestern Gentry
and southeastern Nodaway Counties through 645 PM CDT...

At 616 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenwood, or 7 miles northwest of Stanberry, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stanberry, Conception Junction, Clyde, Gentry and Conception.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Missouri.

&&

LAT...LON 4038 9446 4038 9442 4023 9441 4020 9471
      4032 9474 4039 9449
TIME...MOT...LOC 2316Z 248DEG 26KT 4029 9465

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BMW
Local storm report, May 6, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             ALBANY                  40.25N 94.33W
05/06/2023  E1.75 INCH       GENTRY             MO   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED.

&&

SM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:29 AM CDTSpecial Weather StatementEAXHoward, Saline31 min
May 6, 7:00 AM CDTSpecial Weather StatementEAXChariton30 min
May 6, 7:35 AM CDTSpecial Weather StatementEAXMacon25 min
May 6, 8:01 AM CDTSpecial Weather StatementEAXAdair, Macon44 min
May 6, 8:34 AM CDTSpecial Weather StatementEAXAdair26 min
May 6, 9:01 AM CDTSpecial Weather StatementEAXRandolph14 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningEAXAdair, Macon21 min
May 6, 4:01 PM CDTSpecial Weather StatementEAXAtchison44 min
May 6, 4:11 PM CDTSevere Thunderstorm WarningEAXAtchison34 min
May 6, 4:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway39 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway46 min
May 6, 5:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth46 min
May 6, 5:22 PM CDTSevere Thunderstorm WarningEAXNodaway38 min
May 6, 5:34 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway26 min
May 6, 5:40 PM CDTTornado WarningEAXGentry, Nodaway20 min
May 6, 5:55 PM CDTTornado WarningEAXGentry, Harrison50 min
May 6, 6:16 PM CDTSpecial Weather StatementEAXGentry29 min

Nearby

Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.